# SDR DL72S970745

- Difficulty date: April 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N407DA
- Make and model: Boeing 727232
- Aircraft serial: 21151
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Sequence Valve
- Condition: Damaged
- Location: Lt Mlg Door
- Component: 1U10851
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: H

## Discrepancy

AFTER T/O DURING GEAR RETRACTION, SYS-A PRESSURE/QUANTITY WENT TO 0, A-SYSTEM PUMPS TURNED OFF 1 MIN LATER.  CASTING DAMAGED ON LT GEAR DOOR SEQUENCE VALVE.  REPLACED SAME.
